# SDR DALA2017072105609

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 113,313 hours, 13,744 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 11
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE-OFF, THE NR 11 TIRE BLEW, NO AIRFRAME VIBRATIONS OR ABNORMAL AIRCRAFT INDICATIONS. FLT CONTINUED TO DESTINATION AND WILL DECLARED AN EMERGENCY ON ARRIVAL. INSPECTED RT MLG BODY GEAR.
